MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-28
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.However, factors that could contribute to difficulty to remove (dispenser coil/sheath) include but are not limited to, manufacturing damage, damaged during shipping, and product damage during handling by user.Design and manufacturing controls have been established to mitigate possible causes.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty to remove (hoop) and difficulty to remove (sheath).The reported material deformation appears to be related to operational context of the procedure as it is likely the stent interacted with the sheath during removal causing the reported material deformation (flared stent).There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on removal of a 2.50x28mm xience alpine stent delivery system (sds) from the dispenser coil, resistance was felt.Additional resistance was also felt on removal of the protective sheath of the sds and the stent struts were noted to be flared.The device was not used.There was no patient involvement.The procedure was successfully completed with an additional xience alpine sds.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7696721
Report Number2024168-2018-05546
Device Sequence Number13665126
Product Code NIQ
UDI-Device Identifier08717648199196
UDI-Public08717648199196
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2020
Device Catalogue Number1125250-28
Device Lot Number7103141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1